# SDR CALA2025011300091

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 75,488 hours, 30,601 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472191000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR STRUCTURE CORROSION AT SEAT TRACK Y-1292 AT MOUNT RECEPTACLE AT FR 66.   REMOVED AND REPALCED DISCREPANT FLOOR BEAM AT Y1292 FR 66-68 IAW A320 SRM 51-72-11-911-001.
